Pure and Applied Mathematics Quarterly

Volume 11 (2015)

Number 3

Curvature and integrability of almost complex structures

Pages: 491 – 502

DOI: http://dx.doi.org/10.4310/PAMQ.2015.v11.n3.a4

Author

Jianming Wan (School of Mathematics, Northwest University, Xi’an, China)

Abstract

This note is concerned in so called harmonic complex structures introduced by the author previously. I will recall some previous results and emphasize the motivation: Provide an attempt to a fundamental problem in geometry–determining the complex structures on an almost complex manifold. I also discuss the almost-Hermitian case of harmonic complex structures and the connections with balanced structures.

Keywords

curvature, almost complex structure

2010 Mathematics Subject Classification

Primary 53C15. Secondary 53C20.

Full Text (PDF format)